MAUDE Adverse Event Report: DEPUY ORTHOPAEDIC INC, 1818910 TRI-LOCK BPS SZ 8 STD OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDIC INC, 1818910 TRI-LOCK BPS SZ 8 STD OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM
Catalog Number 101204080
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Pain (1994); Tissue Damage (2104)
Date of Event 04/19/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Litigation alleges that the patient suffers from pain.Update (b)(6) 2013 - it has been reported that the patient's right hip was revised on (b)(6) 2013 to address a malpositioned acetabular component thought to have led to increased metal ion level.Patient also had pain.Updated may 29, 2018: (b)(4) has been reopened under (b)(4) due to receipt of ppf, medical records and sticker sheets.In addition to what were previously alleged, pff alleges metal wear and metallosis.After review of medical records, medical records provided implant record.Doi: (b)(6) 2009 - dor: (b)(6) 2013: (right hip).
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
TRI-LOCK BPS SZ 8 STD OFFSET
Common Device Name
TRILOCK HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDIC INC, 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7702641
Report Number1818910-2018-64794
Device Sequence Number732843
Product Code KWA
UDI-Device Identifier10603295000792
UDI-Public10603295000792
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K073570
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2013
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Caregivers
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/01/2019
Device Catalogue Number101204080
Device Lot NumberDH8CA1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/25/2018
Supplement Date Received by Manufacturer09/24/2018
12/07/2018
Initial Report FDA Received Date07/19/2018
Supplement Report FDA Received Date09/25/2018
12/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR